MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM SMART OCCLUDER - LH; ELECTRONIC TUBE CLAMP

SPECTRUM MEDICAL LTD. QUANTUM SMART OCCLUDER - LH; ELECTRONIC TUBE CLAMP
Model Number QSOL
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Spectrum medical staff was present to train the perfusionists in the 3rd week of installation.The system was set correctly and in initiation mode.Before starting with cpb, 50ml was given for 2-3 times and all was good.When the perfusionist started bypass and increased the flow, the vein qso was opened to produce a minimal flow, but the artery qso did not open (led flashing).They decided to exit from the initiation mode, and the vein occluder went to a fully open position, however the artery occluder remained closed.Flow was stopped, spectrum medical staff removed the tubes manually from the qso and the flow to the patient was restored.After that, the perfusionist wanted to reuse the arterial qso.Before reinserting the tube in the qso, they did the carriage test and the function was ok.After that, all the features were correct and they used the qso until the end of the operation with no further issues.
 
Additional Manufacturer Narrative
Device continued to be used after the incident, with no further issues.Device being returned to manufacturer, to be investigated on return.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device continued to be used after the incident, with no further issues.Device being returned to manufacturer, to be investigated on return.Follow up on 19-dec-2025: return of subject device to manufacturer, loaner provided to customer.Testing of subject device still ongoing.
 
Additional Manufacturer Narrative
Device contiued to be used after the incident, with no further issues.Device being returned to manufacturer, to be investigated on return.Follow up 19-dec-2025: return of subject device to manufacturer, loaner provided to customer.Testing of subject device still ongoing final 23-feb-2026: investigation at spectrum medical italy - could not reproduce error of the occluder not opening.No electrical or mechanical issues identified.Device sent to spectrum medical uk for further analysis investigation at spectrum medical uk - multiple test realised considering: several flow setpoints, endurance testing (open\closure multiple cycles), prolonged occlusion status.Additionally, complete analysis and inspection of the device has been performed.Occluder not opening error could not be reproduced after testing through full range of operation.Internal inspection completed, no issues identified.Root cause determined to be user misuse causing a rare mechanical anomaly, not reproducible under standard conditions.
 
Event or Problem Description

Brand Name
QUANTUM SMART OCCLUDER - LH
Common Device Name
ELECTRONIC TUBE CLAMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23436263
Report Number3006073153-2025-00278
Device Sequence Number8533753
Product Code DTQ
UDI-Device Identifier05060434424044
UDI-Public05060434424044
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOL
Device Catalogue Number51-000022-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer10/19/2025
10/19/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/19/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown